# SDR AU980707

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23-24
- Engine: Lyc IO360A2B
- Propeller: Mcauly 2D34C9
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Improper Part
- Location: Dc System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT ALTERNATOR FITTED. PERSONNEL/MAINTENANCE ERROR.  UNAPPROVED PART.
